# SDR IPXA2024100131294

- Difficulty date: September 16, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 24,190 hours, 14,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Deteriorated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER, AFTER ADAPTER SAFETY STAY HAS BRACKET DETERIORATED DOT 108-08. INSTALLED 02 EA ANGLES WITH 04 EA RIVETS P/N: HL12VF6-4. BATCH: 4115479 WITH 04 EA COLLARS P/N:HL70-6, BATCH: 4305623. AND SEALANT P/N: PR1422 B2. BATCH: 4305492. IAW A300-600 SRM 51-40-21.
